# SDR DL72L953305

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505DA
- Make and model: Boeing 727232
- Aircraft serial: 21307
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tq Box
- Condition: Cracked
- Location: Fs 1235
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK, LIGHTENING HOLE CRACKED AT 48 SEC, TORQUE BOX STA 1235 LT SIDE.  REPAIRED PER M/M 53-11-0 NR 16 PG 828.
